Asian Journal of Mathematics
Volume 19 (2015)
Wild quotient surface singularities whose dual graphs are not star-shaped
Pages: 951 – 986
We obtain results that answer certain questions of Lorenzini on wild quotient singularities in dimension two: Using Kato’s theory of log structures and log regularity, we prove that the dual graph of exceptional curves on the resolution of singularities contains at least one node. Furthermore, we show that diagonal quotients for Hermitian curves by analogues of Heisenberg groups lead to examples of wild quotient singularities where the dual graph contains at least two nodes.
wild quotient singularities, local fundamental groups, Hermitian curves
2010 Mathematics Subject Classification
Published 20 November 2015